RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 80, Number 1  


Ghost number and ghost conjugation operators in the formalism of BRST quantization
T. Ya. Azizov, S. S. Horuzhy
3
Asymptotic solitons of the sine-Gordon equation
V. P. Kotlyarov
15
Quantum limits of measurability of the electromagnetic field
M. B. Menskii
29
Dynamical symmetry group of the relativistic Coulomb problem in the quasipotential approach
Sh. M. Nagiyev
40
Symmetries, renormalizations, and Euclidean asymptotic expansions of Green's functions
G. B. Pivovarov
47
Three-loop renormalization of the Wess–Zumino–Witten model
S. V. Ketov
56
Finite-dimensional Grassmann algebras and structure of the equations of simple supergravity
M. S. Volkov, D. V. Gal'tsov
65
String corrections and supersymmetry in $D=10$, $N=1$ supergravity interacting with a Yang–Mills field
Sh. I. Vashakidze
81
Thermodynamics of the two-dimensional and three-dimensional Ising models in the static fluctuation approximation
R. R. Nigmatullin, V. A. Toboev
94
Orientational ordering of bonds in simple three-dimensional liquids
V. N. Ryzhov
107
Construction of classical systems of equations and macroscopic asymptotics for the equilibium correlation and Green's functions by means of the nonequilibrium statistical operator method
G. O. Balabanyan
118
Relativistic shock waves in the presence of regions with anomalous equation of state
K. A. Bugaev, M. I. Gorenshtein, V. I. Zhdanov
138
Vilkovisky–DeWitt effective action in multidimensional quantum gravity and antiperiodic boundary conditions
I. L. Buchbinder, V. P. Dergalev, S. D. Odyntsov
150
Correction to the article: Massless fields in the static de Sitter space: exact solutions and the choice of vacuum states [Teoret. Mat. Fiz. 77 (1988), no. 2, 190–203]
160
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019